# SDR CALA2014122392850

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2524A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE HAS A TRAPPED WATER INDICATION.  113 INCHES FROM INBD, 12 INCHES FROM TE & 6 INCHES IN DIAMETER & THE LOWER SURFACE 80 INCHES FROM INBD, 5 INCHES FROM TE & 2 INCHES IN DIAMETER.  CUT OUT TRAPPED WATER & APPLIED REPAIR CONFIG 1 & RESTORED FINISH IAW SRM 55-21-11 PARA 5E.  SRI 55-21-11-2-002-00 REQUIRES 1ST INSP AFTER COMPONENT DELIVERY AT 48000C OR 60000T.
